Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A note on medial division groupoids

Authors: J. Ježek and T. Kepka
Journal: Proc. Amer. Math. Soc. 119 (1993), 423-426
MSC: Primary 20N02
MathSciNet review: 1151812
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In 1949 Sholander showed that every medial cancellation groupoid can be embedded into a medial quasigroup. In this note we prove the dual assertion that every medial division groupoid is a homomorphic image of a medial quasigroup.

References [Enhancements On Off] (What's this?)

  • [1] I. P. Cornfeld, S. V. Fomin, and Ya. G. Sinai, Ergodic theory, Grundlehren Math. Wiss., vol. 245, Springer-Verlag, New York, 1982. MR 832433 (87f:28019)
  • [2] J. Ježek and T. Kepka, Medial groupoids, Rozpravy ČSAV, Řada Mat. a Přír. Věd 93/2, Academia, Praha, 1983. MR 734873 (85k:20165)
  • [3] A. Romanowska and J. D. H. Smith, Modal theory--an algebraic approach to order, geometry and convexity, Helderman Verlag, Berlin, 1985. MR 788695 (86k:08001)
  • [4] M. Sholander, On the existence of the inverse operation in alternation groupoids, Bull. Amer. Math. Soc. 55 (1949), 746-757. MR 0031493 (11:159a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20N02

Retrieve articles in all journals with MSC: 20N02

Additional Information

Keywords: Medial groupoid, quasigroup, division
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society